Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Probabilistic approximation of partly filled-in composite Julia sets

Tom 119 / 2017

Azza Alghamdi, Maciej Klimek Annales Polonici Mathematici 119 (2017), 203-220 MSC: Primary 32H50, 32U35, 37F10; Secondary 28A80, 65C05. DOI: 10.4064/ap4100-8-2017 Opublikowany online: 26 September 2017

Streszczenie

We study properties of the metric space of pluriregular sets and of contractions on that space induced by finite families of proper polynomial mappings of several complex variables. In particular, we show that closed balls in the space of pluriregular sets do not have to be compact and we give a simple proof of applicability of the so-called chaos game in the case of composite Julia sets. Part of the construction of those sets also leads to a computationally viable approximation by simpler sets based on Monte-Carlo simulation.

Autorzy

  • Azza AlghamdiDepartment of Mathematics
    Faculty of Science
    Albaha University
    Al Baha, Saudi Arabia
    and
    Department of Mathematics
    Uppsala University
    P.O. Box 480
    751 06 Uppsala, Sweden
    e-mail
  • Maciej KlimekDepartment of Mathematics
    Uppsala University
    P.O. Box 480
    751 06 Uppsala, Sweden
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek